MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PHILIPS SURESIGNS CENTRAL

PHILIPS MEDICAL SYSTEMS PHILIPS SURESIGNS CENTRAL
Model Number 863291
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported there was no sound on the monitor in the social room.It is unknown if the device was in clinical use at the time of the event, no adverse event or patient harm was reported.
 
Additional Manufacturer Narrative
Section e reporting institution and reporter phone # (b)(6).The medical technology technical directorate emailed stating to cancel the onsite service request as the issue has been fixed.No further information was provided; therefore, the cause of the customer's allegation is unknown.H3 other text : see h10.

Brand Name
PHILIPS SURESIGNS CENTRAL
Common Device Name
PHILIPS SURESIGNS CENTRAL
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key17172424
Report Number1218950-2023-00428
Device Sequence Number17900487
Product Code MHX
UDI-Device Identifier00884838039056
UDI-Public00884838039056
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K131032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863291
Device Catalogue Number863291
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown